CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:24/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
Lower Bounds of Optimal Exponentials of Thickness in Geometry Rigidity Inequality for Shells 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 17
Authors:  Yao Pengfei
Favorite  |  View/Download:11/0  |  Submit date:2021/04/26
Geometry rigidity inequality  shell  nonlinear elasticity  Riemannian geometry  
The Time-Dependent Von Karman Shell Equation as a Limit of Three-Dimensional Nonlinear Elasticity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:29/0  |  Submit date:2020/09/23
Nonlinear elasticity  thin shell  time-dependent von Karman equations  
Optimal exponentials of thickness in Korn's inequalities for parabolic and elliptic shells 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 23
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:20/0  |  Submit date:2020/09/23
Korn's inequality  Shell  Nonlinear elasticity  Riemannian geometry  
Multi-scale computational method for dynamic thermo-mechanical performance of heterogeneous shell structures with orthogonal periodic configurations 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 354, 页码: 143-180
Authors:  Dong, Hao;  Zheng, Xiaojing;  Cui, Junzhi;  Nie, Yufeng;  Yang, Zhiqiang;  Ma, Qiang
Favorite  |  View/Download:31/0  |  Submit date:2020/01/10
Multi-scale asymptotic analysis  Dynamic thermo-mechanical performance  Heterogeneous shell structures  Orthogonal periodic configurations  SOTS numerical algorithm  
LINEAR STRAIN TENSORS ON HYPERBOLIC SURFACES AND ASYMPTOTIC THEORIES FOR THIN SHELLS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 2, 页码: 1387-1435
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
hyperbolic surface  shell  nonlinear elasticity  Riemannian geometry  
Prediction of mechanical properties in statistically inhomogeneous core-shell materials by second-order two-scale method 期刊论文
ACTA MECHANICA, 2018, 卷号: 229, 期号: 11, 页码: 4495-4519
Authors:  Yang, Zhiqiang;  Cui, Junzhi;  Sun, Yi;  Dong, Hao
Favorite  |  View/Download:35/0  |  Submit date:2019/01/11
Statistically inhomogeneous materials  Multiscale method  Core-shell particle  Effective property  
Well-posedness and regularity of Naghdi's shell equation under boundary control and observation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 12, 页码: 3174-3214
Authors:  Chai, Shugen;  Guo, Bao-Zhu
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Naghdi's shell model  Well-posedness  Regularity  Boundary control and observation  
对UNIX系统中B-shell的功能扩展 期刊论文
计算机工程与应用, 2005, 卷号: 41.0, 期号: 007, 页码: 87-89,113
Authors:  夏传良
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
B-shell  UNIX  输入输出重定向  
Boundary feedback stabilization of shallow shells 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2003, 卷号: 42, 期号: 1, 页码: 239-259
Authors:  Chai, SG;  Guo, YX;  Yao, PF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
shallow shell  regularity  boundary stabilization